# SDR PLG32596DG1

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347BE
- Make and model: Saab 340B
- Aircraft serial: 340B187
- System (JASC): 2730 · Elevator Control System
- Part: Cables
- Part number: 7227105711
- Condition: Chafed
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSM - DURING ROUTINE C-CHECK INSPECTION, RIGHT INBOARD AND OUTBOARD ELEVATOR CONTROL CABLES WERE FOUND CHAFED AT SEVERAL GUIDES.  BOTH CONTROL CABLES WERE REPLACED AND RIGGED IAW SAAB AMM CHAP 27.  (M)
